Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 241
HTML articles powered by AMS MathViewer

The order and symbol of a distribution
Alan Weinstein PDF
Trans. Amer. Math. Soc. 241 (1978), 1-54
Groups of PL $\Lambda$-homology spheres
Gerald A. Anderson PDF
Trans. Amer. Math. Soc. 241 (1978), 55-67
Solution of the nonlinear problem $Au=N(u)$ in a Banach space
Martin Schechter, Jack Shapiro and Morris Snow PDF
Trans. Amer. Math. Soc. 241 (1978), 69-78
Ultrafilter invariants in topological spaces
Victor Saks PDF
Trans. Amer. Math. Soc. 241 (1978), 79-97
The BP homology of $H$-spaces
Richard Kane PDF
Trans. Amer. Math. Soc. 241 (1978), 99-119
Undecidable existential problems for addition and divisibility in algebraic number rings
L. Lipshitz PDF
Trans. Amer. Math. Soc. 241 (1978), 121-128
Distances between two-state Markov processes attainable by Markov joinings
Martin H. Ellis PDF
Trans. Amer. Math. Soc. 241 (1978), 129-153
Singularly perturbed boundary value problems with angular limiting solutions
F. A. Howes PDF
Trans. Amer. Math. Soc. 241 (1978), 155-182
Characterizations of amenable groups
William R. Emerson PDF
Trans. Amer. Math. Soc. 241 (1978), 183-194
Topologies on spaces of vector-valued continuous functions
Surjit Singh Khurana PDF
Trans. Amer. Math. Soc. 241 (1978), 195-211
$3$-pseudomanifolds with preassigned links
Amos Altshuler PDF
Trans. Amer. Math. Soc. 241 (1978), 213-237
On the growth of the integral means of subharmonic functions of order less than one
Faruk F. Abi-Khuzam PDF
Trans. Amer. Math. Soc. 241 (1978), 239-252
Standard and normal reductions
R. Hindley PDF
Trans. Amer. Math. Soc. 241 (1978), 253-271
Weak uniqueness sets for discrete groups
Marek Bożejko and Tadeusz Pytlik PDF
Trans. Amer. Math. Soc. 241 (1978), 273-282
Partition theorems and ultrafilters
James E. Baumgartner and Alan D. Taylor PDF
Trans. Amer. Math. Soc. 241 (1978), 283-309
Structural stability for flows on the torus with a cross-cap
Carlos Gutiérrez PDF
Trans. Amer. Math. Soc. 241 (1978), 311-320
Regular Hjelmslev planes. II
Dieter Jungnickel PDF
Trans. Amer. Math. Soc. 241 (1978), 321-330
The semigroup of varieties of Brouwerian semilattices
Peter Köhler PDF
Trans. Amer. Math. Soc. 241 (1978), 331-342
Desarguesian Klingenberg planes
P. Y. Bacon PDF
Trans. Amer. Math. Soc. 241 (1978), 343-355
Isosingular loci and the Cartesian product structure of complex analytic singularities
Robert Ephraim PDF
Trans. Amer. Math. Soc. 241 (1978), 357-371
Uniqueness in the Cauchy problem for parabolic equations
Roger M. Hayne PDF
Trans. Amer. Math. Soc. 241 (1978), 373-399
A characterization of upper-embeddable graphs
Mark Jungerman PDF
Trans. Amer. Math. Soc. 241 (1978), 401-406